# SDR SWIA202164274

- Difficulty date: December 13, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD FLAP HINGE ARM ASSY. MOUNTING HARDWARE AT WS178.00 AND WS264.00 WAS FOUND CORRODED AND REQUIRES REPLACEMENT.   (C CHECK RO 2-11-2022)   RH OTBD FLAP HINGE ARM ASSY MOUNTING HARDWARE AT WS178.00 AND WS264.00 REPLACED IAW CRJ 200 AMM 57-53-02-400-801
